# SDR CALA2022012000185

- Difficulty date: January 19, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 101,372 hours, 13,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 87123
- Condition: Low Voltage
- Location: M33094
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DR 1R EMERGENCY LIGHT POWER PACK M33094 LOW VOLTAGE REFER HAECO NON-ROUTINE NO.9472105,ORIGINATED BY EMP:V905336,SPEC NO.B777-33 -3-7015. PERFORMED BY EMP:V905495,REPLACED DR 1R EMERGENCY LIGHT M33094 BATTERY AS PER AMM 33-51-06-960-802 REV.93 TEST RESULT NORMAL. IDT BY EMP:V905389.
